Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of Warfield groups


Author: Judy H. Moore
Journal: Proc. Amer. Math. Soc. 87 (1983), 617-620
MSC: Primary 20K21
MathSciNet review: 687628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Local Warfield groups are generalizations of totally projective $ p$-groups. This paper presents a characterization of local Warfield groups which is the analogue of the description of totally projective $ p$-groups as groups with a nice composition series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K21

Retrieve articles in all journals with MSC: 20K21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687628-9
PII: S 0002-9939(1983)0687628-9
Article copyright: © Copyright 1983 American Mathematical Society